# SDR IPXA2020040653858

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 18,628 hours, 11,222 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AINFLIGHT #1 PAC HAS BURNING RUBBER SMELL.R&R # PAC COALESCER BAG I.A.W. AMM 21-51-16-0301. OPERATED PACK FOR 30 MINUTES, NO UNUSUAL ODORS NOTED. EFF SOURCE REF: IPC 21-54-01-01A
